# SDR CA011116010

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 799 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 350A33105803
- Condition: Cracked
- Location: T/R Control
- Component: T/R Control, Aerosp, 350A33105803
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS PER A COMPANY MEMO TO CHECK THIS LEVER/BELLCRANK FOUND ANOTHER ONE CRACKED IN THE SAME REGION (SEE ATTACHED DOCUMENT). NOTE: THE FIRST SDR SUBMITTED THE ARROWS WERE POINTING IN THE WRONG REGION. THE ARROWS SHOULD BE MORE OUTBOARD FROM WHERE THEY WERE POINTING. THIS WAS C-FSPR DATED 01/10/25 CONTROL NUMBER UNKNOWN.SDR CONTROL #20011029017 (C-FSPR)
